# SDR SWIA20250130102

- Difficulty date: November 2, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS OF FWD. FUSELAGE AT APPROXIMATELY FS202, ABOVE WL79.50, (ABOVE RVSM RED CORNER MARKING), THE SKIN APPEARS TO BE DENTED. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.     (C-CHECK RO 1/29/2025)    PERFORMED REPAIR OF RH FWD FUSELAGE SKIN ABOVE WL 79.50 AT APPROX BETWEEN FS 217.00 - FS220.00 STGR 12R - 13R REF. REO 670-53-11-2054 REV -- 2024-12-05.COMPLIED WITH TASK CARD 51-900-1002-SKYRVSM MAPPING OF AREA COMPLIED WITH AND CALLED SATISFACTORY ON JOB#HN00212605 CAMP#29454398
